Skip to Content

Will zoloft make me gain weight?

Question is Closed
Report Favorite

Responses (3)

Anonymous

21 Sep 2012

Hello cisiera. I agree with maso. Its if anything a drug where the norm is status quo or a drop in weight. Regards pledge

Votes: +0
Anonymous

21 Sep 2012

I agree, & good morning to both my friends, Pledge & Maso. May you all have a great day... Mary

Votes: +0
Anonymous 21 Sep 2012

:-0) Thank you Mary. And you as well.

Anonymous

20 Sep 2012

Hello,

Actually a common possible side effect is weight loss.

http://www.drugs.com/sfx/zoloft-side-effects.html

Take care,

maso.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone take Zoloft for fibromyalgia? Does Zoloft or Prozac cause weight gain?

I take a lot of medications for High BP, gerd and Fibromyalga. My prozac is in conflict with this medication. I've been told to try Zoloft. Does ...

1 answer 10 Apr 2011

I am worried about weight gain. Can you please tell me if this medication (Zoloft ) causes weight?

... gain, because gaining weight also depresses me.

7 answers 20 Jul 2011

Zoloft weight gain?

I am a sixteen year old female and I am going to start taking Zoloft for social anxiety disorder. Im afraid of a few side effects such as nausea, but ...

2 answers 11 Sep 2013

Cymbalta and Weight Gain?

I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose ...

11 answers 8 Oct 2013

Generally does anti depressant medication cause weight gain?

I am about to start on Zoloft a new anti depressant that my doctor prescribed me but I am a lil worried to take it if it causes weight gain. Has ...

2 answers 25 Nov 2015